Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Is tugain 5 % good for hair loss at the age of 22 ?

I am 22 years old, Male, Indian. I am very slim in physique - height 5 11 and weight 58 Kg. I have severe hair loss ( baldness in front head , on both sideways left and right) since past 4-5 years.last year I went to a skin specialist and he gave me a hair re-growth solution named Tugain 3% (having Minoxydil ) and Tugain 5% after some more time. I used it for 5-6 months and it was very effective with regrowth of hairs on my front head. But now a day it not worked. Please suggest me something as in what to do next..
Asked On : Mon, 22 Aug 2011
Answers:  1 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Tugain is solution to increase hair growth in those with hormonal hair loss. Usually one can apply the solution twice a day, but better to follow what your Doctor has advised for you. Eat plenty of fresh fruits and green leafy vegetables. Drink plenty of water. Exercise daily.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor